# SDR SIMA200829401

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- Aircraft time: 19,512 hours, 17,607 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Line
- Part number: AE71379016
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4920 DURING CLIMB CREW REPORTED NUMBER ONE HYDRAULIC LOW QUANTITY FOLLOWED BY ENGINE ONE HYDRAULIC PUMP FAIL.  CREW DECLARED AN EMERGENCY AND PERFORMED ABNORMAL GEAR EXTENSION WITH NO ISSUES.  AIRCRAFT LANDED WITH NO NOSE STEERING AND HAD TO BE TOWED TO THE GATE.  THERE WAS A  LOUD SQUEAL ON THE LEFT SIDE THAT CAME ON AND OFF FOR ABOUT 5 TO 10 MIN INTERVAL AS REPORTED BY A PASSENGER.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PRESSURE LINE ON HYDRAULIC DAMPER TO ENGINE DRIVEN PUMP CHAFED FROM CUSHION CLAMP.  REPLACED HYDRAULIC HOSE AND NUMBER ONE ENGINE DRIVEN PUMP.  LEAK AND OPERATION CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
